# SDR IPXA10559734

- Difficulty date: April 27, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO BAY NR 4 FLOOR PANEL IS CORRODED.  R & R FLOOR PANEL NR4 IAW SRM 53-00-53-1A, SRM 53-60-53-0I, SRM 51-20-01-0G.
